Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Abdomen Pain More On The Left And Pin And Needles In My Legs And Feet, Kindly Suggest

Abdomen pain more on the left,and pin and needles in my legs and feet ? Hi I have the mirena coil fitted I have had it for about 5months but the past month I have been getting lower abdomen pain more on the left,and pin and needles in my legs and feet?
Sun, 13 Feb 2011
Report Abuse
OBGYN 's  Response
Hello,
These are side effects of the mirena coil.You can experience pain in lower abdomen radiating to the thighs,heavy bleeding etc.But in most women the side effects settle down in few months.To rule out the possibility that the mirena coil has not been displaced,you should get an ultrasound or xray.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Hormonal contraceptive


Loading Online Doctors....
Abdomen Pain More On The Left And Pin And Needles In My Legs And Feet, Kindly Suggest

Hello, These are side effects of the mirena coil.You can experience pain in lower abdomen radiating to the thighs,heavy bleeding etc.But in most women the side effects settle down in few months.To rule out the possibility that the mirena coil has not been displaced,you should get an ultrasound or xray.